# SDR ASAA2023022242036

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 52,747 hours, 15,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LT AT ROW 16-17 DEF INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT AREA LT AT ROW 16-17 DEF, OPS CHECKS OK. REF B737-800 AMM 33-51-03.
